It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 40 for lexapro shakes. (0.002 seconds)


Lexapro concern
Jun 28, 2011
... anxiety about anxiety and that single thought, just accepting my anxiety instead of always searching and assesing how i was feeling gave my mind a chance for the Lexapro to truly work and the next day i woke up and it was gone. The lexapro just kicked in overnight. ... (9 replies)
... You have good reason for skepticism. Lexapro makes most people somewhat emotionally blunted fatigued and sleepy as a primary side effect. ... (8 replies)
... anxiety related. When i wake up now, there it is waiting for me...the negative thoughts, the lump in throat, which is driving me crazy. lol The leg shakes, body shakes that used to kick in later in the day are there right away. ... (0 replies)

... th IBS and after changing my diet and all nothing helped, so my Dr. asked me about anxiety and I began to realize I have pretty bad anxiety alot. The Dr. gave me Lexapro and I never took it. I thought I could do this on my own but I have been feeling worse. ... (5 replies)
... Anyone that replys back will be great. I have a dilemma. I have lexapro withdrawls and have had them for a week. I've been on lexapro for over a year. The past month I took it spiratically and the past week or so I haven't been taking it at all. Well the past week,the withdrawls are unbearable. ... (5 replies)
Lexapro
Feb 16, 2005
... I just started taking lexapro 3 days ago. I am so scared. I never been on any medication before in my life. ... (40 replies)
Joy for lexapro
Dec 21, 2004
... I was on Zoloft for about three months where it killed the drive.I have been on Lexapro only about a week but I was the one who wanted it last night. this is major for me.. ... (7 replies)
... I took Paxil myself back in 2002 and had a 60 pound weight gain from it, so I refuse to take that again! I still haven't lost all of the weight that put on. Then I was on Zoloft a few times before and it helped me tremendously, (I don't know why I went off of it in the first place) but when I tried it again recently, it gave me severe panic attacks, and I had horrible... (5 replies)
... Several months ago, I started taking Lexapro and Ativan. I take an Ativan immediately upon waking up and am then able to function through my morning, without all the ugly anxiety symptoms. ... (4 replies)
... but i think this what finally pushed me into bad anxiety. they put me on lexapro 10mg, and xanax as needed. it has really helped! most days are good, but have to take a xanax at night to cope with the heart paps. ... (12 replies)
... Hi: I am glad to hear your doing so well. Did you have any noticeable side effects? I take 1mg a day and if I am late for one of the dosages I get the shakes. take care (10 replies)
Lexapro...
Nov 28, 2004
... Thanks for all your help. I took 5 mg last night and it seems to do the trick. Unfortunately, I am still waking up with anxiety. It takes a good three hours to get it in gear. You know, shakes, anxiety, etc. I asked my doc to prescribe some Ativan, but he is worried about the addiction thing. From all that I have read, it is not as potent as other drugs like it. ... (11 replies)
... Anyway... I got up today... didnt take anything but my lexapro last night...got dressed and started to feel warm, and nervous. He said ready to go? ... (0 replies)
... severe attacks to the point where for hours on end i would lie on the floor alone with body shakes uncontrollably. Doctors dosed me heavily on 2 mgs of xanax a day and 50 mg of muerlax just so i could walk to the toilet. ... (20 replies)
Anxiey Disorder?
Aug 3, 2007
... These are common side effects of SSRIs, like Lexapro; shaky hands, twitching, memory loss, inability to recall words. The problem I see is that you didn't take the med long enough. It takes weeks for SSRIs to 'kick in.' It doesn't have that immediacy like a benzodiazepine. SSRIs are a mood stabilizer and it takes time for it build up your serotonin levels. I would... (7 replies)
... I could not take the shakes and all the stuff that went along with it. I was put back on the paxil and it was ok...still the fears but no shakes.. But I really wanted off paxil.. ... (7 replies)
Help Me!!!
Sep 13, 2007
... I agree with Shakes. I was on Lexapro for awhile and I just quit cold turkey. That was a dumb move and I had panic and disoriented feelings for weeks. I ended up having to go back on. ... (8 replies)
Help Me!!!
Sep 12, 2007
... having withdrawal symptoms. You may be having panic flashes which are common with withdrawal. If you did quit the med suddenly, you should probably get back on Lexapro and taper off gradually. ... (8 replies)
Too much Xanax?
Jul 30, 2007
... What I find interesting is that it seems like it's an either/or situation with your psych and meds. Either it's a benzodiazepine (such as Xanax) or an SSRI (Lexapro). Many psych's prescribe both to take simultaneously because they compliment each other. SSRI's have a nasty habit of increasing anxiety until your body becomes accustomed to the med, while benzo's kinda slow... (6 replies)
... I've really tried everything I can to avoid taking those types of drugs after the Lexapro did nothing, but I genuinely feel like it's my last option. ... (5 replies)


Associated Tags: anxiety, lexapro

Pages: 1 2

All times are GMT -7. The time now is 07:10 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!